# SDR IPXA2015081092223

- Difficulty date: August 8, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 47,447 hours, 15,199 cycles
- System (JASC): 2561 · Life Jacket
- Part: Container
- Condition: Broken
- Location: Life Vest
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIND F/O SEAT LIFE VEST PACKAGE BROKEN IAW AMM 25-62-00-001, R & R NEW LIFE VEST AND CONDITION CHECK NORMAL. PN: ON/OFF:P01074-201C/P01074-101, S/N: ON/OFF: 15040610189/ 13092160034, IPC:25-64-55-05A ITEM 010W.
